Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 26, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 26, 2014, 5:27 PM EDT for Hillsborough County, Pasco County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 5:27 PM EDT (21:27 UTC)
- Expired
- May 26, 2014, 6:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pasco County, FL
The radar
The Tampa radar (KTBW), 45 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.5 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 484 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:21 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 26, 3:21 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 321 PM EDT MON MAY 26 2014 .NEAR TERM (TODAY - TUESDAY)... STRONG SURFACE RIDGING CONTINUES TO BE THE DOMINANT FEATURE IN THE AREA...WITH A RIDGE AXIS FROM THE WESTERN ATLANTIC INTO NORTHERN FLORIDA. THIS IS PRODUCING EASTERLY GRADIENT FLOW ACROSS MUCH OF THE FLORIDA PENINSULA...ENHANCING THE EAST COAST SEA BREEZE...AND KEEPING THE WEST COAST SEA BREEZE PINNED TO THE COAST. AFTERNOON GOES VISIBLE SATELLITE SHOWS A SCATTERED TO BROKEN CUMULUS FIELD COVERING MUCH OF THE STATE...AS A LINE OF STORMS FORMING ON THE EAST COAST SEA BREEZE PASSES OVER THE SPINE OF FLORIDA. DYNAMICS DO NOT LOOK QUITE AS FAVORABLE FOR SEVERE STORMS AS YESTERDAY...THOUGH CONVECTION SHOULD EXPAND ACROSS THE WESTERN HALF OF THE STATE AS THE EAST COAST SEA BREEZE COLLIDES WITH THE NEARLY STATIONARY WEST COAST SEA BREEZE IN THE NEXT FEW HOURS. AFTER SUNSET...HIGH RESOLUTION MODELS ARE HINTING THAT ANY LINGERING CONVECTION WILL BE MOST LIKELY OVER THE SOUTHERN HALF OF THE COUNTY WARNING AREA...WITH STORMS FIZZLING OUT BY AROUND MIDNIGHT. PATCHY FOG WILL BE POSSIBLE FOR AROUND SUNRISE...MOSTLY OVER THE NATURE COAST. ON TUESDAY...THE SURFACE RIDGE AXIS WILL SINK SOUTH TO A POSITION ACROSS THE NORTHERN FLORIDA PENINSULA...TURNING WINDS ACROSS THE AREA MORE TO THE SOUTHEAST. THIS MAY ALLOW THE WEST COAST SEA BREEZE TO PUSH SLIGHTLY INLAND...THOUGH COLLISIONS WILL STILL BE FOCUSED ALONG THE INTERSTATE 75 CORRIDOR DURING THE LATE AFTERNOON AND EARLY EVENING. MID LEVEL TEMPERATURES WILL CONTINUE THEIR WARMING TREND...LIMITING THE SEVERE THREAT...HOWEVER COLUMN MOISTURE WILL STILL BE MORE THAN SUFFICIENT TO PRODUCE 30-40 PERCENT STORM COVERAGE LATE IN THE AFTERNOON. HIGH TEMPERATURES WILL CONTINUE TO RUN IN THE LOW 90S OVER THE INTERIOR. .MID TERM (TUESDAY NIGHT-WEDNESDAY)... CUT-OFF U/L LOW WILL DRIFT FROM THE SOUTHERN PLAINS TO THE LOWER MISSISSIPPI VALLEY TUESDAY AND WEDNESDAY WHICH WILL HELP PUMP UP A WEAK U/L RIDGE OVER THE SOUTHEAST U.S. AND FLORIDA. SURFACE HIGH PRESSURE WILL BE CENTERED OVER THE WESTERN ATLANTIC WITH A RIDGE AXIS EXTENDING ACROSS NORTH FLORIDA AND THE NORTHERN GULF COAST. THIS WILL KEEP WEST CENTRAL AND SOUTHWEST FLORIDA IN EASTERLY BOUNDARY LAYER FLOW. THIS WILL INCREASE CONVERGENCE ALONG THE WEST COAST SEA BREEZE BOUNDARY DURING THE MID TO LATE AFTERNOON EACH DAY WHILE ALSO HOLDING THE BOUNDARY OVER THE COASTAL COUNTIES. SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP EACH AFTERNOON WITH THE BEST CHANCE OF THUNDERSTORMS OVER THE COASTAL COUNTIES DURING THE LATE AFTERNOON HOURS. GFS INDICATES POCKET OF COLDER AIR ALOFT WILL BE ADVECTING OVER THE FORECAST AREA ON WEDNESDAY WHICH WILL ENHANCE THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY AFTERNOON WITH AN INCREASED POTENTIAL FOR HAIL. .LONG TERM (THURSDAY-MONDAY)... RATHER STAGNANT PATTERN OVER WEST CENTRAL AND SOUTHWEST FLORIDA AS THE U/L LOW STALLS OVER THE LOWER MISSISSIPPI VALLEY AND GRADUALLY FILLS THURSDAY AND FRIDAY. STRONG DISTURBANCE WILL PUSH ONSHORE THE WEST COAST OF THE U.S. AND WILL INDUCE STRONG RIDGING THROUGH THE PLAINS THURSDAY...WHICH WILL GRADUALLY BRIDGE SOUTHEAST ACROSS FLORIDA FRIDAY AND HOLD OVER THE REGION THROUGH THE WEEKEND. ECMWF CONTINUES TO BE PREFERRED MODEL IN THE EXTENDED HOLDING STRONG RIDGE OVER THE SOUTHEAST U.S. AND FLORIDA...AS GFS HAS BEEN TRENDING TO THIS SOLUTION ALSO. HAVE TRENDED TEMPS A FEW DEGREES ABOVE MOS GUIDANCE DUE TO THIS. SURFACE HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL HOLD THURSDAY AND FRIDAY WITH THE RIDGE AXIS REMAINING JUST NORTH OF THE FORECAST AREA WITH EASTERLY BOUNDARY LAYER FLOW PERSISTING. SURFACE HIGH PRESSURE WILL PUSH EAST OF THE REGION SATURDAY BUT WILL BE REPLACED BY ANOTHER AREA OF HIGH PRESSURE WHICH WILL BUILD ALONG THE MID ATLANTIC COAST SUNDAY. SUFFICIENT DEEP LAYER MOISTURE WILL CONTINUE OVER THE FORECAST AREA FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP EACH AFTERNOON...WITH ENHANCED ACTIVITY ALONG THE WEST COAST SEA BREEZE BOUNDARY DURING THE LATE AFTERNOON. EASTERLY BOUNDARY LAYER FLOW WILL HOLD THE WEST COAST SEA BREEZE BOUNDARY OVER THE COASTAL COUNTIES EACH DAY. TEMPERATURES WILL CONTINUE TO RUN A FEW DEGREES ABOVE CLIMATIC NORMALS THROUGH THE PERIOD. && .AVIATION... MOSTLY VFR CONDITIONS ARE EXPECTED TO CONTINUE FOR THE NEXT 24 HOURS. ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON INTO THE EVENING...AND MAY IMPACT THE AREA TERMINALS AT TIMES. PATCHY FOG WILL BE POSSIBLE FOR A COUPLE HOURS BEFORE AND AFTER SUNRISE TUESDAY MORNING...THOUGH THE HIGHEST CHANCES WILL BE NORTH OF THE AREA TAF SITES. && .MARINE... THE SUBTROPICAL RIDGE AXIS WILL REMAIN TO OUR NORTH...BRINGING GENERALLY PLEASANT WEATHER AND EASTERLY WINDS ACROSS THE WATERS THROUGH THE WORK WEEK. THE EXCEPTION WILL BE WESTERLY WINDS ON THE NEAR SHORE WATERS...AND POSSIBLE SHOWERS AND STORMS...AS SEA BREEZE CIRCULATIONS DEVELOP EACH AFTERNOON. NO HEADLINES ARE EXPECTED THROUGH THE WEEK...EXCEPT FOR BRIEF GUSTY WINDS AND HIGHER SEAS IN AND NEAR SHOWERS AND STORMS. && .FIRE WEATHER... RELATIVE HUMIDITY WILL REMAIN ABOVE CRITICAL THRESHOLDS THROUGH THE REST OF THE WORK WEEK...THOUGH INTERIOR LOCATIONS WILL DROP TO AROUND 40 PERCENT EACH AFTERNOON. PATCHY FOG WILL BE POSSIBLE AGAIN AROUND SUNRISE...MOSTLY OVER THE NATURE COAST AND SOUTH TOWARDS THE INTERSTATE 4 CORRIDOR. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 90 74 90 / 20 30 20 40 FMY 71 92 72 91 / 30 30 10 40 GIF 71 91 71 91 / 20 30 10 40 SRQ 72 88 72 87 / 30 20 20 20 BKV 68 90 67 90 / 20 30 20 50 SPG 75 89 75 88 / 20 20 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...FLEMING MARINE...LEWIS MID TERM/LONG TERM...OGLESBY
Hazardous weather outlook, May 26, 4:45 AM EDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 445 AM EDT MON MAY 26 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-270845- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 445 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST FLORIDA...WEST CENTRAL FLORIDA AND GM. .DAY ONE...TODAY AND TONIGHT EASTERLY BOUNDARY LAYER FLOW WILL HOLD THE WEST COAST SEA BREEZE BOUNDARY OVER THE COASTAL COUNTIES OF WEST CENTRAL FLORIDA TODAY. CONDITIONS ARE NOT AS FAVORABLE FOR THUNDERSTORMS AS SUNDAY. A CHANCE OF AFTERNOON THUNDERSTORMS WILL DEVELOP MID TO LATE THIS AFTERNOON MAINLY ALONG THE I-75 CORRIDOR. MAIN IMPACT WILL BE BRIEF HEAVY RAIN...WIND GUSTS TO 40 MPH...AND SMALL HAIL WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EASTERLY BOUNDARY LAYER FLOW WILL PERSIST THROUGH THE WEEK WHICH WILL HOLD THE WEST COAST SEA BREEZE BOUNDARY OVER THE COASTAL COUNTIES EACH DAY. SCATTERED AFTERNOON THUNDERSTORMS WILL DEVELOP EACH AFTERNOON WITH THE BEST CHANCE OF STORMS OVER THE COASTAL COUNTIES. BETTER CHANCE OF A FEW STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY AS COLDER AIR ALOFT ADVECTS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... NO SPOTTER ACTIVATION IS EXPECTED.
In the hours before
Special weather statement, May 26, 3:37 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 337 PM EDT MON MAY 26 2014 FLZ056-057-061-262015- DESOTO-HARDEE-HIGHLANDS- 337 PM EDT MON MAY 26 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL HIGHLANDS...EASTERN HARDEE AND NORTHEASTERN DESOTO COUNTIES FOR STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 415 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS LOCATED NEAR SEBRING...MOVING WEST AT 10 MPH WILL AFFECT AVON PARK...SEBRING...AVON PARK EXECUTIVE AIRPORT AND CREWSVILLE. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES. HAIL UP TO NICKEL SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY EMERGENCY MANAGEMENT OFFICE. && LAT...LON 2725 8176 2763 8176 2759 8126 2732 8123 TIME...MOT...LOC 1937Z 082DEG 8KT 2746 8150 RAG
Special weather statement, May 26, 4:42 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
442 PM EDT MON MAY 26 2014
FLZ151-251-262115-
COASTAL HILLSBOROUGH-INLAND HILLSBOROUGH-
442 PM EDT MON MAY 26 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HILLSBOROUGH COUNTY FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS
VALID UNTIL 515 PM EDT...
AT 440 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR PETER O KNIGHT AIRPORT...OR 6 MILES
SOUTHEAST OF TAMPA...MOVING SOUTHWEST AT 10 MPH WILL AFFECT SOUTH
TAMPA AND MACDILL AIR FORCE BASE.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2800 8238 2783 8231 2768 8253 2775 8249
2777 8244 2781 8245 2784 8240 2784 8244
2788 8241 2790 8246 2793 8247 2782 8246
2782 8253 2785 8256 2793 8254 2794 8257
TIME...MOT...LOC 2040Z 068DEG 8KT 2788 8244
RAGLocal storm report, May 26, 4:46 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
446 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM MARINE TSTM WIND PETER O KNIGHT AIRPORT 27.92N 82.45W
05/26/2014 M39.00 MPH HILLSBOROUGH FL AWOS
PETER O KNIGHT AIRPORT REPORTED WIND GUST OF 39 MPH/34
KNOTS AT 435 PM EDT.
0442 PM MARINE TSTM WIND 4 ESE TAMPA 27.93N 82.43W
05/26/2014 M40.00 MPH HILLSBOROUGH FL BUOY
EAST BAY CAUSEWAY BUOY REPORTED 40 MPH/35 KNOT GUST AT
442 PM EDT.
&&
RGARCIASpecial weather statement, May 26, 4:58 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
458 PM EDT MON MAY 26 2014
FLZ151-251-262130-
COASTAL HILLSBOROUGH-INLAND HILLSBOROUGH-
458 PM EDT MON MAY 26 2014
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HILLSBOROUGH
COUNTY...
AT 458 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR CARROLLWOOD...OR NEAR TAMPA INTERNATIONAL
AIRPORT...MOVING NORTHWEST AT 15 MPH...WILL AFFECT UNIVERSITY OF
SOUTH FLORIDA...CARROLLWOOD...BUSCH GARDENS AND WEST PARK...THROUGH
530 PM EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 39 AND 53.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO DIME SIZE IS
EXPECTED. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A
SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2817 8253 2807 8239 2792 8252 2798 8262
2801 8265 2817 8265
TIME...MOT...LOC 2058Z 127DEG 15KT 2805 8254
RAGLocal storm report, May 26, 5:01 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
501 PM EDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL CARROLLWOOD 28.05N 82.49W
05/26/2014 E0.25 INCH HILLSBOROUGH FL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN CARROLLWOOD.
&&
MCKAUGHANSpecial weather statement, May 26, 5:25 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
525 PM EDT MON MAY 26 2014
FLZ165-265-262215-
INLAND LEE-COASTAL LEE-
525 PM EDT MON MAY 26 2014
...STRONG THUNDERSTORMS WILL AFFECT LEE COUNTY...
AT 525 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM LOCATED 6 MILES NORTHEAST OF BONITA SPRINGS...MOVING
NORTHWEST AT 15 MPH. THE STORM WILL AFFECT BONITA SPRINGS...LOVERS
KEY STATE PARK...ESTERO AND SOUTHWEST FLORIDA AIRPORT...UNTIL 615 PM
EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2632 8185 2640 8189 2646 8198 2647 8198
2648 8200 2651 8203 2669 8176 2642 8159
2641 8165 2632 8165 2631 8166 2631 8182
TIME...MOT...LOC 2125Z 139DEG 14KT 2641 8172The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:07 PM EDT | Severe Thunderstorm Warning | TBW | Manatee | 38 min |
| May 25, 9:31 PM EDT | Special Marine Warning | TBW | 44 min | |
| May 26, 3:37 PM EDT | Special Weather Statement | TBW | Highlands | 38 min |
| May 26, 4:27 PM EDT | Special Marine Warning | TBW | 33 min | |
| May 26, 4:42 PM EDT | Special Weather Statement | TBW | Hillsborough | 33 min |
| May 26, 4:58 PM EDT | Special Weather Statement | TBW | Hillsborough | 32 min |
| May 26, 5:21 PM EDT | Areal Flood Advisory | TBW | Polk | 114 min |
| May 26, 5:25 PM EDT | Special Weather Statement | TBW | Lee | 50 min |
| May 26, 5:43 PM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 26, 5:45 PM EDT | Special Weather Statement | TBW | Sumter | 45 min |
| May 26, 6:16 PM EDT | Special Marine Warning | TBW | 89 min | |
| May 26, 7:32 PM EDT | Special Marine Warning | TBW | 88 min | |
| May 26, 7:40 PM EDT | Special Marine Warning | TBW | 95 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.